# SDR DXTA2024120201355

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800099
- Aircraft time: 14,885 hours, 9,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STAIR: COUNTER BALANCE ON MAIN CABIN DOOR. DOOR IS VERY HEAVY TO CLOSE AND FALLS OPEN EASILY. CORRECTIVE ACTION; ADJUSTED BOTH REELS OPS CHECK GOOD. ALL WORK DONE IN REF, TO CE-680 AMM 52-10-50.
